# SDR UALA2013012100333

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,278 hours, 24,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR INTERNAL SKIN CRACKED AT LIGHTENING HOLE AT UPPER AFT CORNER.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE & ACP HFEC FOR CRACKS.  NONE FOUND.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 51-70-13 FIG 1 & ECRA 5211-01285.  THIS IS A CATEGORY A REPAIR.
